# SDR GTIA9700340

- Difficulty date: July 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47131
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: 081691
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - ON DAILY FOUND EMERGENCY FLOOR TRACK LIGHT INOP BY SEAT 8A, SOCKET TORN APART.  TRANSFERRED TO DMI LOG IAW MEL 33-24, CAT 'C' DMI NR 00711.  BOS - INSTALL NEW LIGHT BULB SOCKET AND WIRES.  OPS CHECK OK IAW MM 33-53-0.  THIS CLEARS DMI NR 00711.  DISPATCH WAS NOTIFIED.  (M)
